# SDR IPXA10M60655

- Difficulty date: June 1, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 67,570 hours, 10,091 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, DEFERRED ITEM D-416631- CTR LOWER CUT OUT CARGO DOOR BLEND OUT INTERIM REPAIR.  REMOVED REPAIR, REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLERS IAW STASA EA 011-5330-01-A2481 I/R AND EO MD11-5330-36181-E.
